| Catalog Number |
7000-6602 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
07/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The following information was provided: patient left hip revised due to periprosthetic fracture.No other information available due to hospital policy.An insignia stem and ceramic head were revised to a restoration modular stem construct, femoral head, and 4 dall-miles cables.
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.